To the Editor.
—We read with interest the article by Lavie and associates1 in the March 1984 Archives. Since a review of the literature revealed only a few cases of suspected quinidine-induced lupus erythematosus,1 we believe the following case should be added to the group. We suspect that this entity may not be as rare as the literature would indicate.
Report of a Case.
—A 52-year-old white man was admitted to St Joseph's Hospital, Atlanta, on June 24,1979, for evaluation of fever, arthralgias, and myalgias of several months' duration. About ten days prior to admission, he began complaining of pleuritic-type chest pain. The patient's history included a myocardial infarction in 1968. Because of frequent premature ventricular contractions, he was given 200 mg of quinidine four times a day for approximately 11 months prior to this admission.Physical examination revealed no pertinent findings, except for some skin lesions